Mathematical modelling of percutaneous absorption

  1. Lookup NU author(s)
  2. Dr Simon Wilkinson
Author(s)Moss GP, Wilkinson SC, Sun Y
Publication type Review
JournalCurrent Opinion in Colloid & Interface Science
Year2012
Volume17
Issue3
Pages166-172
ISSN (print)1359-0294
ISSN (electronic)1879-0399
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
ELSEVIER SCIENCE LONDON
URLhttp://dx.doi.org/10.1016/j.cocis.2012.01.002
DOI10.1016/j.cocis.2012.01.002
Actions    Link to this publication